Suche

Publikationen


Publikationen von Hansjörg Kielhöfer

Bücher:

Bifurcation Theory. An Introduction with Applications to PDEs.
345 S., Band 156 in der Reihe "Applied Mathematical Sciences",
Springer-Verlag, New York - Berlin - Heidelberg  (2004)
Second Edition, 398 S. (2011)

Variationsrechnung. Eine Einführung in die Theorie einer unabhängigen Variablen mit Beispielen und Aufgaben.
278 S., Vieweg-Teubner-Verlag Wiesbaden, Wiesbaden (2010)

 

Zeitschriftenartikel:

  • zusammen mit S. Krömer:
    Radially symmetric critical points of non-convex functionals.
    Proc. Roy. Soc. Edinburgh 138A, 1261-1280 (2008)
     
  • zusammen mit M. Lilli und T.J. Healey:
    Singular Perturbation as a Selection Criterion for Young-Measure Solutions.
    SIAM J.Math.Anal. 39, 195-209 (2007)
     
  • zusammen mit S. Krömer und T.J. Healey:
    Bifurcation with a two-dimensional kernel.
    J. Diff. Equations 220 (1), 234-258 (2006)
     
  • Critical Points of Nonconvex and Noncoercive Functionals.
    Calculus of Variations 16, 243-272 (2003)
    Corrigenda: Calculus of Variations 21, 429-436 (2004)
     
  • zusammen mit C. Gugg und M. Niggemann:
    On the Approximation of the Stochastic Burgers Equation.
    Commun. Math. Phys. 230, 181-199 (2002)
     
  • zusammen mit T.J. Healey, E. L. Montes-Pizarro:
    Free Nonlinear Vibrations for Plate Equations on the Equilateral Triangle.
    Nonlinear Analysis, Theory, Methods, & Appl. 44, 575-599 (2001)
     
  • zusammen mit T.J. Healey:
    Global Continuation via Higher-Gradient Regularization and Singular Limits in Forced One-Dimensional Phase Transition.
    SIAM J. Math. Anal. 31, 1307-1331 (2000)
     
  • Minimizing Sequences Selected via Singular Perturbations and their Pattern Formation.
    Arch. Rat. Mech. Anal. 155, 261-276 (2000)
     
  • Pattern formation of minimizing sequences of the stationary Cahn-Hilliard model. Equadiff 99 (Vol.1),
    Proceedings of the International Conference on Differential Equations, Berlin 1999, 506-511 (2000)
     
  • zusammen mit C. Gugg, T.J. Healey, S. Maier-Paape:
    Nonlinear Standing and Rotating Waves on the Sphere.
    J. Diff. Equations 166, 402-442 (2000)
     
  • Pattern Formation of the Stationary Cahn-Hilliard Model.
    Proc. Roy. Soc. Edinburgh, 127A, 1219-1243 (1997)
     
  • zusammen mit P.C. Fife, S. Maier-Paape, T. Wanner:
    Perturbation of Doubly Periodic Solution Branches with Applications to the Cahn-Hilliard Equation.
    Physica D 100, 257-278 (1997)
     
  • zusammen mit T. Healey:
    Free Nonlinear Vibrations for a Class of Two-Dimensional Plate Equations:
    Standing and Discrete-Rotating Waves.
    Nonlinear Analysis, Theory, Methods & Appl. 29, 501-531 (1997)
     
  • zusammen mit M. Holzmann:
    Uniqueness of Global Positive Solution Branches of Nonlinear Elliptic Problems.
    Math. Annalen 300, 221-241 (1994)
     
  • zusammen mit T. Healey, C.A. Stuart:
    Global Branches of Positive Weak Solutions of Semilinear Elliptic Problems over Non-Smooth Domains.
    Proc. Roy. Soc. Edinburgh 124A, 371-388 (1994)
     
  • Generic S1-Equivariant Vector Fields.
    J. Dynamics Diff. Equat. 6, 277-300 (1994)
     
  • zusammen mit S. Maier:
    Infinitely many Positive Solutions of Semilinear Elliptic Problems via Sub- and Supersolutions.
    Comm. PDE 18, 1219-1229 (1993)
     
  • zusammen mit T. Healey:
    Separation of Global Solution Branches of Elliptic Systems with Symmetry via Nodal Properties.
    Nonlinear Analysis, Theory, Methods & Appl. 21, 665-684 (1993)
     
  • zusammen mit T. Healey:
    Preservation of Nodal Structure on Global Bifurcating Solution Branches of Elliptic Equations with Symmetry.
    J. Diff. Equations 106, 70-89 (1993)
     
  • zusammen mit T. Healey:
    Positivity of Global Branches of Fully Nonlinear Elliptic Boundary Value Problems.
    Proc. AMS 115, 1031-1036 (1992)
     
  • Smoothness of global positive branches of nonlinear elliptic problems over symmetric domains.
    Math. Z. 211, 41-48 (1992)
     
  • Hopf Bifurcation from a Differentiable Viewpoint.
    J. Diff. Equations 97, 189-232 (1992)
     
  • Smoothness and asymptotics of global positive branches of  Du + l f(u) = 0.
    Z. angew. Math. Phys. (ZAMP) 43, 139-153 (1992)
     
  • zusammen mit T. Healey:
    Symmetry and Preservation of Nodal Structure in Elliptic Equations Satisfying Fully Nonlinear Neumann Boundary Conditions.
    Proc. Int. Conf. on Bifurcation and Symmetry, Marburg, 2.-7.6.1991, Int. Series Num. Math. 104,
    Birkhäuser Verlag Basel, 169-177 (1992)
     
  • zusammen mit T. Healey:
    Hidden Symmetry of Fully Nonlinear Boundary Conditions in Elliptic Equations: Global Bifurcation and Nodal Structure.
    Results in Mathematics 21, 83-92 (1992)
     
  • zusammen mit T. Healey:
    Symmetry and Nodal Properties in the Global Bifurcation Analysis of Quasi-Linear Elliptic Equations.
    Arch. Rat. Mech. Anal. 113, 299-311 (1991)
     
  • A Bifurcation Theorem for Potential Operators and an Application to Wave Equations.
    Proc. Int. Conf. on Bifurcation Theory and its Num. Anal. in Xi'an, China, July 4-9, 1988,
    Xi'an Jiaotong University Press, 270-276 (1989)
     
  • A Bifurcation Theorem for Potential Operators.
    J. Funct. Analysis 77, 1-8 (1988)
     
  • zusammen mit P. Kötzner:
    Stable Periods of a Semilinear Wave Equation and Bifurcation of Periodic Solutions.
    J. of Appl. Math. and Physics (ZAMP) 38, 204-212 (1987)
     
  • Interaction of Periodic and Stationary Bifurcation from Multiple Eigenvalues.
    Math. Z. 192, 159-166 (1986)
     
  • Multiple Eigenvalue Bifurcation for Fredholm Operators.
    Journal f. d. reine und angewandte Math. 358, 104-124 (1985)
     
  • zusammen mit R. Lauterbach:
    On the Principle of Reduced Stability.
    J. Funct. Analysis 53, 99-111 (1983)
     
  • Floquet Exponents of Bifurcating Periodic Orbits.
    Nonlinear Analysis, Theory, Methods & Applications 6, 571-583 (1982)
     
  • A Bunch of Stationary or Periodic Solutions near an Equilibrium by a Slow Exchange of Stability.
    In "Nonlinear Differential Equations: Invariance, Stability, and Bifurcation",
    P. De Mottoni, L. Salvadori ed., 207-219, Academic Press, New York (1981)
     
  • Degenerate Bifurcation at Simple Eigenvalues and Stability of Bifurcating Solutions.
    J. Funct. Analysis 38, 416-441 (1980)
     
  • Global Solutions of Semilinear Evolution Equations Satisfying an Energy Inequality.
    J. Diff. Equations 36, 188-222 (1980)
     
  • Generalized Hopf Bifurcation in Hilbert Space.
    Math. Meth. in the Appl. Sci. 1, 498-513 (1979)
     
  • Bifurcation of Periodic Solutions for a Semilinear Wave Equation.
    J. Math. Anal. Appl. 68, 408-420 (1979)
     
  • Hopf Bifurcation at Multiple Eigenvalues.
    Arch. Rat. Mech. Anal. 69, 53-83 (1979)
     
  • periodischer Lösungen in mehrfachen Eigenwerten.
    Habilitationsschrift, Stuttgart 1976
     
  • On the Lyapunov-Stability of Stationary Solutions of Semilinear Parabolic Differential Equations.
    J. Diff. Equations 22, 193-208 (1976)
     
  • Über ein semilineares singuläres Anfangs-Randwertproblem.
    ZAMM-Sonderheft 55, T 204- T 205 (1975)
     
  • Existenz und Regularität von Lösungen semilinearer parabolischer Anfangs-Randwertprobleme.
    Math. Z. 142, 131-160 (1975)
     
  • Stability and Semilinear Evolution Equations in Hilbert Space.
    Arch. Rat. Mech. Anal. 57, 150-165 (1974)
     
  • Halbgruppen und semilineare Anfangs-Randwertprobleme.
    Manuscripta math. 12, 121-152 (1974)
     
  • Stabilität bei fastlinearen Evolutionsgleichungen.
    Methoden und Verfahren der mathematischen Physik / Band 9,
    Mannheim: Bibliographisches Institut, 161-170 (1973)
     
  • zusammen mit K. Kirchgässner:
    Stability and Bifurcation in Fluid Dynamics.
    Rocky Mount. J. Math. 3, 275-318 (1973)
     
  • Hilbertraum-Theorie für fastlineare Anfangswertprobleme.
    Dissertation, Bochum 1972